# SDR MALA954443

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3467 - ON CLIMB-OUT FROM DTW, THE AIRCRAFT WAS SLOW TO PRESSURIZE AND A SQUEALING NOISE WAS NOTED FROM THE PASSENGER DOOR SEAL.  THE AIRCRAFT RETURNED TO DTW.  THE SYSTEM IS CURRENTLY DEFERRED PER MEL 52-76.  (W)
